[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.175.121.230. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 10, 1984

Reye's Syndrome Associated With Long-term Aspirin Therapy

Author Affiliations

From the Milton S. Hershey Medical Center, The Pennsylvania State University, Hershey, Pa (Drs Young and Woods); the Department of Pediatrics, Williamsport (Pa) Hospital (Dr Williams); the Department of Rheumatology, Geisinger Medical Center, Danville, Pa (Dr Torretti); and the Department of Pediatrics, Chambersburg (Pa) Hospital (Dr Hendriksen).

JAMA. 1984;251(6):754-756. doi:10.1001/jama.1984.03340300046027
Abstract

Reye's syndrome has been infrequently described in children receiving long-term salicylate therapy. We report the clinical and laboratory findings of two children in whom Reye's syndrome developed while taking salicylates for systemic inflammatory disorders. Monitoring of hepatocellular function should be considered in children who are receiving long-term salicylate therapy.

(JAMA 1984;251:754-756)

×